# SDR QXEA2023010300353

- Difficulty date: December 22, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 48,340 hours, 51,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR VENT DOOR CLOSING UNDERFLUSH AND HANDLE FORCES HIGH.
